# SDR 97FDEA00029

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Part number: 65B9410943
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NAC STA 286.0 BULKHEAD AFTER REMOVAL OF OTBD PYLON SKIN, CRACKS WERE DISCOVERD ON BOTH FWD AND AFT BULKHEAD WEBS.  ALSO, EXTENSIVE CORROSION DAMAGE AND SIGNIFICANT MATERIAL LOSS IN STEEL FRAME.  *S/D*  REMOVED DAMAGED MEMBERS AND FABRICATED NEW PARTS PER SAMPLE ON MAE TRAY NR 66354 AND 66360.  DRILLED AND INSTALLED NEW PARTS IAW REF SRM 51-30-02.
